# SDR AALA990815

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN FORWARD FRAME WEB NR 2 CARGO DOOR FRAME FROM LOWER DOOR STOP TO TOOLING HOLE.  NO STOP DRILL REQUIRED.  INSTALLED DOUBLER REPAIR PER S/B 727-53-A0199 DATED AUG 5, 1993 PER CARD 5295 PG A4.  (M)
